# SDR USAA2011090800004

- Difficulty date: September 7, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 71,207 hours, 41,872 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 32194211
- Part serial: 7501
- Condition: Faulty
- Location: Ac Bay
- Part time: 58,709 hours, 39,908 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE LEFT PACK PUTS OUT MOIST AIR WITH DIRTY SOCK SMELL AND IS SEVERAL DEGREES WARMER THAN RIGHT PACK.  H2O DOES NOT DRAIN FROM LEFT PACK BAY.  MAINTENANCE REMOVED AND REPLACED THE LEFT PACK 35 DEGREE VALVE AND COALESCER BAG IAW AMM 21-51-401 AND 21-51-41-004-032.  OPS CHECK GOOD.
